Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 69.

Dani, S. G. ; Nogueira, Arnaldo (2011) Continued fractions for complex numbers and values of binary quadratic forms Arxiv eprints .

Dani, S. G. (2011) Kosambi, the Mathematician Resonance - Journal of Science Education, 16 (6). pp. 514-528. ISSN 0971-8044

Dani, S. G. (2010) Convolution roots and embeddings of probability measures on locally compact groups Indian Journal of Pure & Applied Mathematics, 41 (1). pp. 241-250. ISSN 0019-5588

Dani, S. G. (2010) On rationally embeddable measures on Lie groups Sankhya A - Mathematical Statistics and Probability, 72 (1). pp. 221-225. ISSN 0976-836X

Dani, S. G. ; Nogueira, Arnaldo (2009) On sl(n, z)+-orbits on rn and positive integral solutions of linear inequalities Journal of Number Theory, 129 (10). pp. 2526-2529. ISSN 0022-314X

Dani, Shrikrishna G. (2008) Simultaneous diophantine approximation with quadratic and linear forms Journal of Modern Dynamics (JMD), 2 (1). pp. 129-138. ISSN 1930-5311

Dani, S. G. (2008) Diophantine approximation and dynamics of unipotent flows on homogeneous spaces Pure and Applied Mathematics Quarterly, 4 (1). pp. 147-166. ISSN 1558-8599

Dani, S. G. ; McCrudden, M. (2007) Convolution roots and embeddings of probability measures on lie groups Advances in Mathematics, 209 (1). pp. 198-211. ISSN 0001-8708

Dani, S. G. ; Nogueira, Arnaldo (2007) On invariant measures of the Euclidean algorithm Ergodic Theory & Dynamical Systems, 27 (2). pp. 417-425. ISSN 0143-3857

Dani, S. G. ; Shah, Nimish A. ; Willis, George A. (2006) Locally compact groups with dense orbits under Zd-actions by automorphisms Ergodic Theory & Dynamical Systems, 26 (5). pp. 1443-1465. ISSN 0143-3857

Dani, S. G. (2005) Dynamical properties of linear and projective transformations and their applications Indian Journal of Pure and Applied Mathematics, 35 . pp. 1365-1394. ISSN 0019-5588

Dani, S. G. ; Shah, Riddhi (2004) Asymptotic behaviour under iterated random linear transformations Mathematical Research Letters, 11 (4). pp. 467-480. ISSN 1073-2780

Dani, S. G. ; Mainkar, Meera G. (2004) Anosov automorphisms on compact nilmanifolds associated with graphs Transactions of the American Mathematical Society, 357 (6). pp. 2235-2251. ISSN 0002-9947

Dani, S. G. (2003) On the Pythagorean triples in the Sulvasūtras Current Science, 85 (2). pp. 219-224. ISSN 0011-3891

Dani, S. G. ; McCrudden, M. ; Walker, S. (2003) On the embedding problem for infinitely divisible distributions on certain lie groups with toral center Mathematische Zeitschrift, 245 (4). pp. 781-790. ISSN 0025-5874

Dani, S. G. ; Schmidt, Klaus (2002) Affinely infinitely divisible distributions and the embedding problem Mathematical Research Letters, 9 (5). pp. 607-620. ISSN 1073-2780

Dani, S. G. ; Nogueira, Arnaldo (2002) On orbits of sl(2,z )+ and values of binary quadratic forms on positive integral pairs Journal of Number Theory, 95 (2). pp. 313-328. ISSN 0022-314X

Dani, S. G. (2002) Asymptotic behaviour of measures under automorphisms Proceedings of CIMPA - TIFR School, Mumbai 2002 . pp. 149-178.

Dani, S. G. (2002) On conjugacy classes of closed subgroups and stabilizers of borel actions of lie groups Ergodic Theory & Dynamical Systems, 22 (6). pp. 1697-1714. ISSN 0143-3857

Dani, S. G. (2002) Some two-step and three-step nilpotent Lie groups with small automorphism groups Transactions of the American Mathematical Society, 355 (4). pp. 1491-1503. ISSN 0002-9947

Dani, S. G. ; McCrudden, M. (2001) A criterion for exponentiality in certain lie groups Journal of Algebra, 238 (1). pp. 82-98. ISSN 0021-8693

Dani, S. G. (2001) On ergodic zd-actions on lie groups by automorphisms Israel Journal of Mathematics, 126 (1). pp. 327-344. ISSN 0021-2172

Dani, S. G. (2000) On automorphism groups acting ergodically on connected locally compact groups Sankhya - Series A, 62 (3). pp. 360-366. ISSN 0581-572X

Benardete, D. ; Dani, S. G. (1999) Topological equivalence and rigidity of flows on certain solvmanifolds Ergodic Theory & Dynamical Systems, 19 (3). pp. 559-569. ISSN 0143-3857

Dani, S. G. ; Raja, C. R. E. (1998) A note on tortrat groups Journal of Theoretical Probability, 11 (2). pp. 571-576. ISSN 0894-9840

Dani, S. G. ; Shah, Riddhi (1997) Collapsible probability measures and concentration functions on lie groups Mathematical Proceedings of the Cambridge Philosophical Society, 122 (1). pp. 105-113. ISSN 0305-0041

Dani , S. G. (1997) Actions on spaces of measures on Lie groups and convergence of types Trudy Matematicheskogo Instituta Imeni V. A. Steklova, 216 . pp. 257-264. ISSN 0371-9685

Dani, S. G. ; Navada, K. Gowri (1996) Harmonious orbits of linear transformations Monatshefte für Mathematik, 121 (3). pp. 181-188. ISSN 0026-9255

Dani, S. G. ; McCrudden, M. (1996) Infinitely divisible probabilities on discrete linear groups Journal of Theoretical Probability, 9 (1). pp. 215-229. ISSN 0894-9840

Dani, S. G. (1995) Flows on homogeneous spaces and diophantine approximation Proceedings of the International Congress of Mathematicians . pp. 780-789.

Dani, S. G. ; Shah, Riddhi (1993) On infinitely divisible measures on certain finitely generated groups Mathematische Zeitschrift, 212 (1). pp. 631-636. ISSN 0025-5874

Dani, S. G. ; McCrudden, M. (1992) Embeddability of infinitely divisible distributions on linear lie groups Inventiones Mathematicae, 110 (1). pp. 237-261. ISSN 0020-9910

Dani, S. G. (1992) Invariance groups and convergence of types of measures on lie groups Mathematical Proceedings of the Cambridge Philosophical Society, 112 (1). pp. 91-108. ISSN 0305-0041

Dani, S. G. (1992) On Ergodic quasi-invariant measures of group automorphism Israel Journal of Mathematics, 43 (1). pp. 62-74. ISSN 0021-2172

Dani, S. G. (1992) On automorphism groups of connected lie groups Manuscripta Mathematica, 74 (1). pp. 445-452. ISSN 0025-2611

Dani, S. G. ; Margulis, G. A. (1991) Asymptotic behaviour of trajectories of unipotent flows on homogeneous spaces Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 101 (1). pp. 1-17. ISSN 0253-4142

Dani, S. G. ; Shah, Riddhi (1991) Contraction subgroups and semistable measures on p-adic lie groups Mathematical Proceedings of the Cambridge Philosophical Society, 110 (2). pp. 299-306. ISSN 0305-0041

Dani, S. G. (1991) A characterization of the cauchy-type distributions on boundaries of semisimple groups Journal of Theoretical Probability, 4 (3). pp. 625-629. ISSN 0894-9840

Dani, S. G. ; Margulis, G. A. (1990) Orbit closures of generic unipotent flows on homogeneous spaces of SL(3, R) Mathematische Annalen, 286 (1-3). pp. 101-128. ISSN 0025-5831

Dani, S. G. (1989) Dense orbits of horospherical flows Ergodic Theory and Dynamical Systems, 23 . ISSN 0143-3857

Dani, S. G. ; Margulis, G. A. (1989) Values of quadratic forms at primitive integral points Inventiones Mathematicae, 98 (2). pp. 405-424. ISSN 0020-9910

Dani, S. G. ; McCrudden, M. (1988) Factors, roots and embeddability of measures on lie groups Mathematische Zeitschrift, 199 (3). pp. 369-385. ISSN 0025-5874

Dani, S. G. (1988) On orbits of endomorphisms of tori and the schmidt game Ergodic Theory & Dynamical Systems, 8 (4). pp. 523-529. ISSN 0143-3857

Dani, S. G. ; McCrudden, M. (1988) On the factor sets of measures and local tightness of convolution semigroups over lie groups Journal of Theoretical Probability, 1 (4). pp. 357-370. ISSN 0894-9840

Dani, S. G. (1987) Approaching new points by application of linear transformations Current Science, 56 (11). pp. 507-513. ISSN 0011-3891

Dani, S. G. (1987) Flows with periodic factors on homogeneous spaces Monatshefte für Mathematik, 103 (1). pp. 15-25. ISSN 0026-9255

Dani, S. G. (1986) Orbits of horospherical flows Duke Mathematical Journal, 53 (1). pp. 177-188. ISSN 0012-7094

Dani, S. G. (1986) Bounded orbits of flows on homogeneous spaces Commentarii Mathematici Helvetici, 61 (1). pp. 636-660. ISSN 0010-2571

Dani, S. G. (1985) Divergent trajectories of flows on homogeneous spaces and diophantine approximation Journal für die Reine und Angewandte Mathematik (Crelle's Journal), 1985 (359). pp. 55-89. ISSN 0075-4102

Dani, S. G. (1985) On invariant finitely additive measures for automorphism groups acting on tori Transactions of the American Mathematical Society, 287 (1). pp. 189-199. ISSN 0002-9947

Dani, S. G. (1985) A note on invariant finitely additive measures Proceedings of the American Mathematical Society, 93 (1). pp. 67-72. ISSN 0002-9939

Dani, S. G. (1984) On orbits of unipotent flows on homogeneous spaces Ergodic Theory and Dynamical Systems, 4 (1). pp. 25-34. ISSN 0143-3857

Dani, S. G. (1984) Continuous equivariant images of lattice-actions on boundaries The Annals of Mathematics, 119 (1). pp. 111-119. ISSN 0003-486X

Dani, S. G. (1984) Harmonic ergodicity of actions of certain discrete linear groups Compositio Mathematica, 51 (1). pp. 105-114. ISSN 0010-437X

Dani, S. G. ; Smillie, John (1984) Uniform distribution of horocycle orbits for Fuchsian groups Duke Mathematical Journal, 51 (1). pp. 185-194. ISSN 0012-7094

Dani, S. G. ; Muralidharan, S. (1983) On ergodic averages for affine lattice actions on tori Monatshefte für Mathematik, 96 (1). pp. 17-28. ISSN 0026-9255

Dani, S. G. (1982) On uniformly distributed orbits of certain horocycle flows Ergodic Theory & Dynamical Systems, 2 (2). pp. 139-158. ISSN 0143-3857

Dani, S. G. (1982) Dense orbits of affine automorphisms and compactness of groups Journal of the London Mathematical Society, 25 (2). pp. 241-245. ISSN 0024-6107

Dani, S. G. (1981) Invariant measures and minimal sets of horospherical flows Inventiones Mathematicae, 64 (2). pp. 357-385. ISSN 0020-9910

Dani, S. G. (1980) Dynamics of horospherical flows Bulletin of the American Mathematical Society, 3 (3). pp. 1037-1039. ISSN 0273-0979

Dani, S. G. ; Raghavan, S. (1980) Orbits of euclidean frames under discrete linear groups Israel Journal of Mathematics, 36 (3-4). pp. 300-320. ISSN 0021-2172

Dani, S. G. (1980) Strictly non-ergodic actions on homogeneous spaces Duke Mathematical Journal, 47 (3). pp. 633-639. ISSN 0012-7094

Dani, Shrikrishna G. (1980) A simple proof of borel's density theorem Mathematische Zeitschrift, 174 (1). pp. 81-94. ISSN 0025-5874

Dani, S. G. (1979) On invariant measures, minimal sets and a lemma of margulis Inventiones Mathematicae, 51 (3). pp. 239-260. ISSN 0020-9910

Dani, S. G. (1978) Invariant measures of horospherical flows on noncompact homogeneous spaces Inventiones Mathematicae, 47 (2). pp. 101-138. ISSN 0020-9910

Dani, S. G. (1978) Nilmanifolds with Anosov automorphism Journal of the London Mathematical Society, 18 (3). pp. 553-559. ISSN 0024-6107

Dani, S. G. (1977) Spectrum of an Affine transformation Duke Mathematical Journal, 44 (1). pp. 129-155. ISSN 0012-7094

Dani, S. G. (1976) Dynamical systems on homogeneous spaces Bulletin of the American Mathematical Society, 82 (6). pp. 950-952. ISSN 0273-0979

Dani, S. G. (1976) Kolmogorov automorphisms on homogeneous spaces American Journal of Mathematics, 98 (1). pp. 119-163. ISSN 0002-9327

This list was generated on Mon Nov 29 19:39:56 2021 UTC.